MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE PUREFLOW B SOLUTION; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

NXSTAGE MEDICAL, INC. NXSTAGE PUREFLOW B SOLUTION; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Model Number RFP-404
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
Two hemodialysis bags popped during activation could not be used for dialysis.New bags were obtained from pharmacy.

Brand Name
NXSTAGE PUREFLOW B SOLUTION
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack st.
lawrence MA 01843
MDR Report Key7391748
Report Number7391748
Device Sequence Number16434415
Product Code KPO
UDI-Device IdentifierM535RFP4040
UDI-Public+M535RFP4040/$$0819F1708254S
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2018
Report Date (Section F) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2019
Device Model NumberRFP-404
Device Lot NumberF1708254S
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/22/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Date Report Sent to FDA03/22/2018